Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 194202, 8 pages
http://dx.doi.org/10.1155/2014/194202
Research Article

On Coalescence Analysis Using Genealogy Rooted Trees

1Department of Biostatistics, Bioinformatics and Biomathematics, Georgetown University, Washington, DC 20057, USA
2Department of Mathematics and Statistics, Georgia State University, Atlanta, GA 30303, USA
3Department of Statistics and Actuarial Science, University of Western Ontario, London, ON, Canada N6A 5B7
4Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Received 10 August 2013; Accepted 10 January 2014; Published 23 February 2014

Academic Editor: Henggui Zhang

Copyright © 2014 Ao Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ao Yuan, Gengsheng Qin, Wenqing He, and Qizhai Li, “On Coalescence Analysis Using Genealogy Rooted Trees,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 194202, 8 pages, 2014. doi:10.1155/2014/194202